# SDR AUS20020475

- Difficulty date: May 19, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Avions R2160
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: L1316339A
- Condition: Fouled
- Location: Nr 4 Cylinder
- Component: Spark Plug/Igni, Lyc, O320D2A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 CYLINDER SPARK PLUGS FOULED.
